# SDR UPS06846866

- Difficulty date: May 8, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 1400 L23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HFEC AND VISUAL INSP DETECTED A .250 INCH CRACK ON THE D-PIT UPPER FWD DOOR JAMB CORNER.  CUT OUT DAMAGED AREA ON C-PIT UPPER FWD DOOR JAMB CORNER IAW SRM 53-02-00 FIG 021, FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER AT THE C-PIT UPPER FWD DOOR JAMB CORNER (STA 1400 L23R) IAW SRM 53-2-0 FIG 21, AND T/R 53-140, 188.
